# SDR SWAA2021081895015

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 426-433
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD SHIELD HAS CORROSION BS 426-433 RBL 24 WL 156 ; / [01] ADDED MESUREMENTS; [02] CORROSION ON SHIELD FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; [03] VERIFIED NO LIMITS IN SRM; [04] UPDATED MEASUREMENTS; [05] VERIFIED UPDATED MEASUREMENTS; [06] REMOVED FWD CARGO FWD SHIELD BS 426-433 RBL 24 WL 156 PER SRM 51-40-02-0G-0; [07] VERIFIED REMOVED FWD CARGO FWD SHIELD BS 426-433 RBL 24 WL 156 PER SRM 51-40-02-0G-0; [08] LOCATED AND DRILLED NEW FWD CARGO COMPARTMENT FWD SHIELD PO# 827581/1 PER SRM 51-40-05-0G-0 AND DWG 143A0080; [09] VERIFIED LOCATED AND DRILLED NEW FWD CARGO COMPARTMENT FWD SHIELD PO# 827581/1 PER SRM 51-40-05-0G-0 AND DWG 143A0080; [10] VERIFIED PART LOCATED AND DRILLED NEW FWD CARGO COMPARTMENT FWD SHIELD PO# 827581/1 PER SRM 51-40-05-0G-0 AND DWG 143A0080; [11] OK TO INSTALL SHIELD AT BS.420-BS.440 RBL 24.; [12] VERIFIED OK TO INSTALL; [13] INSTALLED SHIELD AT BS420-BS440 RBL24 IAW SRM CH 51-40-02 AND DRAWING #143A0080 SH. 19; [14] INSTALLED SHIELD AT BS420-BS440 RBL24 IAW SRM CH 51-40-02 AND DRAWING #143A0080 SH. 19; [15] VERIFIED ITEM 14; [16] ADDED PART USED; [17] VERIFIED JOB COMPLETED; [18] UPDATED MESUREMENTS; [19] VERIFIED UPDATED MESUREMENTS
